New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2006
Total Posts : 152
   Posted 10/1/2006 8:41 PM (GMT -6)   
When you have increased your dose have you ever done it slowly instead of a full 25 mg broke it in half. My dr. wants me to increase my 100 to 125 and it was making me ill. So i have been breaking the 25 in half and doing 112.5 and will do that for 3 weeks. Do side effects go away? And did you notice a boost when you increased?

Regular Member

Date Joined Feb 2006
Total Posts : 216
   Posted 10/1/2006 10:35 PM (GMT -6)   
Hi Bethers,welcome to HW. I've been taking zoloft for about 15 yrs. I started out with 50mgs. I took that for years. After I found out I was ill(another story) they put me on 100 mgs. I didn't like how they made me feel (jittery and more anxious) so I took 75 mgs by taking 1 50mg and breaking the other one in half. Now I'm back on the 100mgs and I'm doing alot better. I think it's best to talk to your Dr. about what works best for you. I was very lucky, I didn't have too many side effects. but they should go away after your system gets used to taking them. I definately see a difference taking 100 mgs compared to 75. It just takes a while for them to work and for you to see a change in how you feel. I don't know why they were too much for me the first time i started taking the 100 mgs. I think alot of it has to do with what is going on in your life at the time. I wish you all the luck! I hope you get the dosage that works best for you. Take Care!

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted 10/2/2006 7:29 AM (GMT -6)   
Hi Bethers, I too was on Zoloft for years and did really well on it. I didnt have any problem with increasing my dosage...I went from 50mg up to 200mg.  But do keep in mind that everyone is differant and these medications act differantly with each of us so do what you feel is right for you.  Good luck with it! :-)

Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease

Joan M
Veteran Member

Date Joined Jan 2006
Total Posts : 1941
   Posted 10/2/2006 5:38 PM (GMT -6)   
I take 100 mg of zoloft and am doing well on it. My doc upped me to 150 but it was too much. I went down to 50 but it was just not enough.

New Member

Date Joined Sep 2006
Total Posts : 14
   Posted 10/3/2006 5:53 PM (GMT -6)   
I tried Zoloft and it made me not beable to sleep. It did help with the depression. Usually side effects go away after a couple of days. You are not alone. Many people have to slowly up their dose. Also taking a higher dose is not uncommon. good luck

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 10/6/2006 5:26 AM (GMT -6)   
Please do remember to always have your doc involved with med changes and doses
Just my 2 cents
    Contribute today to support Healing Well Forums...Donate @
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 3:30 PM (GMT -6)
There are a total of 2,710,668 posts in 298,921 threads.
View Active Threads

Who's Online
This forum has 153471 registered members. Please welcome our newest member, Angelz777.
358 Guest(s), 8 Registered Member(s) are currently online.  Details
akckhakhss, Asnape3228, waterbee, Girlie, CaliJR, dbwilco, xy123, Tim Tam

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer